n-Cohomology of simple highest weight modules on walls and purity.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 565-580
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex semisimple Lie algebra, pure Hodge module, Verma modules, irreducible highest weight modules, infinitesimal character, Cartan subalgebra, root system
@article{IM_1989__98_1_143743,
author = {W. Soergel},
title = {n-Cohomology of simple highest weight modules on walls and purity.},
journal = {Inventiones mathematicae},
pages = {565--580},
year = {1989},
volume = {98},
number = {1},
zbl = {0781.22011},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143743/}
}
W. Soergel. n-Cohomology of simple highest weight modules on walls and purity.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 565-580. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143743/